# SDR SCNA20250905361

- Difficulty date: August 28, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 74,144 hours, 28,711 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED IN 2 SPOTS, 1 3/8, 1 1/4 AT STAB STATION 147.90 APPROX 24" AND 31" AFT OF FRONT SPAR.  ACCOMPLISHED REPAIR OF CRACKED SPOTS ON 2 AREAS ON LEFT HORIZONTAL STABILIZER IAW B737 SRM 55-10-01-2R-11 AT STAB STATION 147.90 APPROX 24" & 31" AFT OF FRONT SPAR.
